RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 1, Pages 48–57 (Mi vuu139)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Sufficient conditions of the stability of optimal route in the Travelling Salesman Problem in cases of a single vertex addition or substraction

E. E. Ivanko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The sufficient conditions for the stability of optimal travelling salesman route in case of the insertion of a new vertex between two consequent vertices and in case of the substraction of one vertex are deduced. Number of experiments, demonstrating stability areas and vertices are suggested for the Euclidean plane.

Keywords: travelling salesman problem, stability.

Full text: PDF file (619 kB)
References: PDF file   HTML file
UDC: 519.168
MSC: 90C27
Received: 01.12.2009

Citation: E. E. Ivanko, “Sufficient conditions of the stability of optimal route in the Travelling Salesman Problem in cases of a single vertex addition or substraction”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 1, 48–57

Citation in format AMSBIB
\Bibitem{Iva10}
\by E.~E.~Ivanko
\paper Sufficient conditions of the stability of optimal route in the Travelling Salesman Problem in cases of a~single vertex addition or substraction
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 1
\pages 48--57
\mathnet{http://mi.mathnet.ru/vuu139}


Linking options:
  • http://mi.mathnet.ru/eng/vuu139
  • http://mi.mathnet.ru/eng/vuu/y2010/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Ivanko, “Kriterii ustoichivosti optimalnogo marshruta v zadache kommivoyazhera pri dobavlenii vershiny”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 58–66  mathnet
    2. E. E. Ivanko, “Dostatochnye usloviya ustoichivosti v zadache kommivoyazhera”, Tr. IMM UrO RAN, 17, no. 3, 2011, 155–168  mathnet  elib
    3. E. E. Ivanko, “Kriterii ustoichivosti optimalnykh reshenii minimaksnoi zadachi o razbienii na proizvolnoe chislo podmnozhestv pri izmenenii moschnosti iskhodnogo mnozhestva”, Tr. IMM UrO RAN, 18, no. 4, 2012, 180–194  mathnet  elib
    4. E. E. Ivanko, “Adaptive stability in combinatorial optimization problems”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 79–87  mathnet  crossref  mathscinet  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:182
    Full text:71
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020